Jump to content
CrazyBoards.org

Recommended Posts

I was just given this as another option to try and alleviate my endometriosis pain. The name rang a bell in my head and I couldn't remember why...so I did some digging and realized that it works on serotonin in the brain, which made me wonder if a regular GP should be prescribing it to someone on psych meds who is having psych problems.

Should I run this by a pdoc first? Has anyone had experiences (good or bad) with this drug? He was trying to be helpful...percocets have worked in the past but are so constipating and I have suspected intestinal endometriosis so constipation is not a good thing. I don't know though, just seems that you shouldn't be taking something like that without checking with your pdoc.

Also, the only reason I even NEED stronger pain meds is because I just went off my endometriosis treatment which was piggy-backing birth control pills becuase my pdoc thought that my long-term use of the pill in an off-label way might be the cause of my problems. So now we are in an evaluation state where we are watching to see if my moods improve...so I don't want to take anything that could impact that.

Link to comment
Share on other sites

I've been taking tramadol for pain-50-100 mg. and it doesn't work. Plus, it shows a lot of med. interactions. I started taking Arthrotec, which is a strong NSAID w/ a tummy buffer- I forget the name- it starts w/ a p. Oh- propoglandin. Which means-don't under any circumstances take it if you are pregnant, planning to become pregnant, or have any chance of becoming pregnant- it can cause spontaneous abortion or deformed babie. But, it works awesome for pain. I have arthritis, pinched nerve in my neck and a herniated disk, and it is so awesome. ONly problem with it- it makes me ravenously hungry. Not good since I have gained about 40 pounds on Seroquel. YMMV. Oh, and no med. interactions.

Link to comment
Share on other sites

I would run it by your pdoc just to check or at least let them know. I have had a bad reaction to it in the past: it made me really paranoid and everything looked really funny and I just felt really whacked out. But then again, that's just me. Most people who take it don't have problems.

Link to comment
Share on other sites

It's a fairly mild opiate. I'd think it's less likely to mess with your head than Vicodin or something like that. It can be dangerous to combine it with antidepressants though.

Sorry to sound stupid here...but why would it be less likely to mess with your head than Vicodin? Are you talking strictly in terms of addictive potential? Because I've taken oxycocet many times before and never found it to be a problem, so I'd almost be more comfortable with that than something new.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...